# SDR 2A6D20221109002

- Difficulty date: November 9, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N912EF
- Make and model: Urocop EC135T2
- Aircraft serial: 0421
- Aircraft time: 6,098 hours, 21,835 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 6,098 hours, 11,977 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: L535A1601107
- Condition: Chafed
- Location: Zone 100
- Part time: 6,098 hours, 21,835 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS NOTED TO THE TAIL BOOM LH SKIN (P/N: L535A1601107) IN THE FORM OF CHAFE IN 2 LOCATIONS THAT ARE NEXT TO EACH OTHER. THE FIRST PART OF THE DAMAGE IS LOCATED AT BOTTOM SIDE OF THE TAIL BOOM WHERE BOTH LH AND RH SKIN JOIN NEAR HORIZONTAL STABILIZER LOCATION. THE DAMAGE MEASURED TO BE APPROXIMATELY 1.6” IN LENGTH AND 0.016” (APPROX. 2 PLIES) IN DEPTH.  THE SECOND AREA MEASURED 1.25” IN LENGTH AND .0157” DEEP.
